Difficult question for sure. You failed Harvoni right? When you were on Harvoni were you also taking Ribavirin with it?
Cleared on 24 weeks of harvoni,relapsed immediately.Before that I cleared on sovaldi-olysio only to relapse as soon as I finished.I do not know if I am adding to my resistance problems but its so nice having my bilirubin normal and not itching plus I havnt had any killer leg cramps in at least a month (geno 1a stage 4) and what a joy that is.
Sorry Fretboard,that harvoni was without ribavirin.
I wish I had a good answer for you but I don't. I'm sure you know that some patients who have failed Harvoni have cleared after txing for an additional 24 weeks of Harvoni and Riba, link below. Some failures have also tried what you're on, Zepatier and Riba. You certainly have a difficult strain having failed 3 different DAA's. The only answer I can give you is this. If I was in your shoes, I would continue onward and finish your tx as your platelets are up. Hopefully someone else will chime in with some wise words of wisdom for you. good luck!!
People with genotype 1 of hepatitis C virus (HCV) who have failed Harvoni (ledipasvir/sofosbuvir) have a good chance of a cure from a second round of the drug lasting 24 weeks, aidsmap reports. Researchers treated 41 people, 33 of whom had failed 8 or 12 weeks of Harvoni, with or without ribavirin, and 8 of whom had failed Harvoni plus the experimental non-nucleoside polymerase inhibitor GS-9669. They presented their findings at the 50th International Liver Congress in Vienna, Austria.
Here's a bit more information for you. Personally if I was in your shoes I would continue but I would talk to Doc about taking the Riba all at once if your on a split dose. Sent you a PM. I don't know of anything in the pipeline but maybe something will be learned after the Liver Meeting in November 2016.
Increased Risk of ALT Elevations
During clinical trials with Zepatier with or without ribavirin, 1% of subjects experienced elevations of ALT from normal levels to greater than 5 times the upper limit of normal (ULN), generally at or after treatment week 8. ALT elevations were typically asymptomatic and most resolved with ongoing or completion of therapy. Higher rates of late ALT elevations occurred in the following subpopulations: female sex (2% [10/608]), Asian race (2% [4/164]), and age 65 years or older (2% [3/177]) [see Adverse Reactions (6.1)].
Hepatic laboratory testing should be performed prior to therapy, at treatment week 8, and as clinically indicated. For patients receiving 16 weeks of therapy, additional hepatic laboratory testing should be performed at treatment week 12.
Patients should be instructed to consult their healthcare professional without delay if they have onset of fatigue, weakness, lack of appetite, nausea and vomiting, jaundice, or discolored feces.
Consider discontinuing Zepatier if ALT levels remain persistently greater than 10 times the ULN.
Discontinue Zepatier if ALT elevation is accompanied by signs or symptoms of liver inflammation or increasing conjugated bilirubin, alkaline phosphatase, or INR.
Don't have the answers you seek but hopefully you will finally get rid of this lousy virus that has hindered your life.
My thoughts are with you.
Hi, just wanted to say, sorry to hear that. I haven't been on Medhelp in a long time and just saw your post. I don't know what TX I'll do next. I think I need to get resistance testing before I make any decisions on future treatments. Best of luck to you. Susan400
Good to see you on here, not so happy to see you're still waiting for tx. That surprises me! I remember one of the clinical trials you were on years ago, one that stopped mid-stream, I forget the name of it and I forget the reason it was halted but you've been around for a long, long time. I remember you b/c of your name, trials and tribulations etc. good luck to you!!
I'm so sorry, if you feel better on it, I would stay on it. Have you seen the new drug approved June 28th? For all geno types. I think its called Eclupsa but don't have in front of me. I'll try to find it
Hi I've been thinking of you, so sorry for what you are going through. I did a search of non responders in the hope someones experience might help you.